Home Hypertension Ringing in Ears an Early Sign of Hypertension, You May Be Next!

Ringing in Ears an Early Sign of Hypertension, You May Be Next!

46
0

All the stress and depression with every passing day, has increased the risk of hypertension dramatically in many people. More than one-quarter of the people in the UK are hypertensive.

Up to this date, there have been no confirmed signs and symptoms of hypertension. However, constant ringing, drumming, and buzzing noises in the ears were found to raise the blood pressure reading. It may be one of the early signs of hypertension.

Tinnitus is not a disease and is a cause of an underlying condition. It nearly affects 15 to 20 percent of people around the world. Sounds heard in the tinnitus are pulsing, ringing, or buzzing, which are not stimulated from the external environment.

How Tinnitus Can Cause Hypertension?

If you frequently hear pulsating sounds and feel pounding sensation in your chest or ears, it may be due to hypertension. Several people describe the sound of tinnitus as a heartbeat.

These unusual sounds are prominent when the person is either resting quietly or sleeping. All these ringing sensations in the ear are a characteristic of tinnitus, an early biomarker of carotid artery disease, and hypertension.

Fluctuations in blood pressure are due to the changes in blood viscosity. Blood viscosity basically is the rate at which your blood flows through the blood vessels. Counting on its thickness and stickiness, the more the blood is thin and less sticky, the lesser the blood pressure would be.

ALSO READ: New Study Suggests Dairy-Rich Diet Could Potentially Reduce Risks of Diabetes and Hypertension

Increased blood viscosity makes it difficult for the blood to nourish the inner parts of the ear. Since less volume of blood passes through the capillaries, depletion of oxygen starts taking place in many areas.

If not hypertension, then it later causes hearing issues and even hearing loss. The age factor and heavy cholesterol deposits cause the blood vessels in the middle and inner ear to lose their elasticity over time.

According to Mayoclinic, elasticity is the ability of the blood vessel to contract and relax with heartbeats. Hypertension causes an aggressive flow of blood through the blood vessels, increasing the chances of you hearing beating sound easily.

If this is the underlying cause, then the person hears ringing noises in both his ears. Tinnitus becomes more evident and perceptible if the blood pressure continuously stays high and there is a regular use of alcohol and caffeine. Stress further adds a layer to the already prevailing condition.

Study Supporting the Cause of Hypertension  

Recent research finds the depth connection between tinnitus and hypertension. The findings of the study are published in the US National Library of Medicine National Institutes of Health.

The narrowing or twist of the carotid artery (neck artery) or the jugular vein (neck vein) hindrances the blood flow and causes a risk of tinnitus.

In the research paper, the authors describe tinnitus as a multifactorial symptom. The main target of the study was to observe the extent of hypertension between tinnitus and non-tinnitus patients. They also studied the psychoacoustic measurements in three groups of people. Firstly, the ones who had tinnitus, then the hypertensive patients, and normotensive people.

ALSO READ: Consuming lingonberry juice would possibly lend a hand decrease hypertension

This research was able to find the effect of anti-hypertensive drugs on tinnitus. According to the analysis of the results, hypertension is more prevalent in people with tinnitus than the non-tinnitus patients. The result revealed the dominance ratio of 44.4% to 34.4%.

The fact is: there are several legal and prescribed medications on the market, which are known to worsen tinnitus. The general thumb rule is that the higher the dosage of the medications, the greater the risk of developing tinnitus and deteriorating the pre-existing condition.

Usually, the ringing goes on its own when the person stops using these drugs or medications. Medicines that are at risk of triggering tinnitus include antibiotics, diuretics, and certain anti-depressants and cancer drugs.

https://healthwriteups.com/2020/08/18/ringing-in-ears-an-early-sign-of-hypertension-you-may-be-next/

This site uses Akismet to reduce spam. Learn how your comment data is processed.